On a simple derivation of the noncommutative vieta theorem

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Inspired by the works of Gelfand and Retakh, we present here a simple derivation of the noncommutative Vieta theorem. It is not necessary to invoke the theory of quasideterminants and noncommutative symmetric functions for our proof. We just use the method of induction. We have also demonstrated that the formulas for the coefficients are independent of the ordering of the roots.

Original languageEnglish
Pages (from-to)341-347
Number of pages7
JournalChinese Journal of Physics
Volume44
Issue number5
Publication statusPublished - 2006 Oct 1

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'On a simple derivation of the noncommutative vieta theorem'. Together they form a unique fingerprint.

  • Cite this